Can you break phentermine in half

Common Questions and Answers about Can you break phentermine in half

phentermine

Thanks for your time.
Take one half in the morning and take the other half before 2pm. Some people on the phentermine forum use it this way and it works for them. Others just take the whole pill later in the morning like 10-11am if they want the pill to last longer in the evenings. I take my pill at 5am, and I have a small breakfast, and a small lunch...by the time dinner rolls around the Phen is not as potent in my system and I am able to eat a good sized dinner.
Phentermine is not addicting. You will not experience any physical withdraw symptoms when you stop taking them. They are not amphetamines, they are similar but are not. I started taking phentermine 13 years ago after my daughter was born because I needed help loosing the after baby weight. I took them and first 2 weeks I lost 11 pounds but also followed the low fat no simple sugar diet that the doctor told me to follow and also, I walked at least a mile every day and also did aerobics every day.
5mg tblt) and take half in the am--and half in the afternoon. half a pill will last for the whole day, you just have to get that in your head....i know it's hard. if you can alternate days, it will really work. look at it like this, if you can take a couple days off, they work even better. don't look at it as if you have to quit and never take them again, just try and give your body a break. before you know it, you won't "have" to take them.
You seem to be more concerned about your father's health than he does. no one can blame you for being worried and wanting to help. But you are young and have your own things going on, with school and all. You have to know that you cannot save anyone who doesn't honestly want to be saved. Have you looked into some alanon meetings in your community to help you find support and fellowship with others who know what you are going through?
It probally isn't if it came from India. Does it has A159? Describe it. Can you break it in half?
I only started taking the phentermine today, so I may not be much help. Have you tried breaking the pill in half? The dr. that prescribed mine suggested doing that & taking half in the morning & half mid afternoon.
you are lucky that the phentermine didnt have lasting effects on you. my problems started in sept and still having problems.
I am buying HCC through internet but it comes in 3 ampules of 1500IU each one so now I am confused. Can you tell more about this; you said 35IU did you get HCG in a bigger dosage and divided it? Pleeeeeeeasseee if you can tell anything else would help a lot. If you find out that it is more easy to send the info to my email here it is: ***@****. Thank you.
does the doctor take you off of the meds or can you lose a little more weight as long as you stay in the normal range?
I dont know why, but for some reason I am in disbelief, can you really loose that much wieght in one week??? I just cant help how excited I am, I hope to post a comment next week saying I lost that much! I have been eating all the wrong foods, with the same excuse which is "i have to get it out my system" I hope that is the truth.
Can you give me the Doctors name in Houston I have been looking for one but have not found a weight doctor thanks
Maybe do some research for your self on what the meds are for and why and what area of the brain they are for..You can do it I know you can..We will be here for you too.
Should I ask my Dr to up the dosage or can I break it in half and take the second half a few hours after I do the first one?? I weighed 169 at my initial visit now I am at 162. I am only 5'1 and need to be at about 125. I had my 2nd baby 9 months ago. Weight loss is so slow for me!!!
This is why it should not be taken longer than a few months at most and why you should be monitored while on the medication. Keep in mind that in the US phentermine is a controlled substance and CAN NOT be sold online. (from a facility based in US) Anything bought online is most likely a similar drug phen-phen, which was disbanded due to the high mortality rates it caused.
was very vague - just like you said! ;) All I have done so far is started Phentermine 2 weeks ago (Jorie Clinic in Oak Brook) - I have never taken weightloss aides before or gone to a doctor. So I am determined to finally do b/c I have waited so long...Any info would help! Thanks!
It would be better for you if you can find a local doctor to see you through the program but if you are going to do it on your own, I think my hubby does pretty well in getting you started. And you can email him questions as long as you are doing the protocol.
Many years and millions of research dollars later, our only remaining pharmaceutical arm in the fight against obesity is orlistat (Xenical), with the convenient side effects of bloating, stomach upset, and the need to have a public restroom app on your iPhone in case of emergencies. So what’s a health care system to do? On one hand, you might argue that Big Pharma has failed us in the obesity space. So should they throw in the towel?
Even though the high doses are no better, you should still try to get the hugest dose possible because then you can break them down to smaller doses and the outrageously expensive script will now be cheaper as it will last longer.
Where at in Alabama?? I can get you a number for a clinic in southeast my wifes is using..
good for you. I think its great that you are not falling in to all the negative words. Are you going to see a bariatric doctor? because hey, he may evaluate you and tell you that is not the best path for you. My main point is let the specialist deal with it. The specialist is no one other than a bariatric physician. Its not a family physician, not a surgeon, not a bariatric surgeon(because they only make money on bypass, ofcourse they say its good.
Hopefully she will pull thru this and get the help that she needs. There was a reason why you showed up when you did. You will both be in my prayers tonight........
your spouse/partner is a very strong shoulder but when he is just as down as you its hard and friends will really give a wider shoulder to lean on and help you bounce back when your other half is only standing slightly taller then you! i go in on the 11th as well. when im on my way to work, or home, or where ever, i sit and talk to God, i know hes there and i know he hears me and i talk, i ask to be blessed and that we can all have what we have been wanting for so long.....
So far I've lost about 14lbs and lost a few inches, but I haven't seen the scale move in over a week and I'm getting discouraged. I know Phen can start to lose its effectiveness after a few weeks, so I decided today to take a few day break even though it is still suppressing my appetite, I figure it has to factor in on the sluggish scale. I haven't changed my diet or activity level since starting so I know that's not it.
If you don't live in Illinois, Michigan, Missouri or Georgia, you can send me a private message for a website address.
5 phentermine pills to lost weight she gave it to her every 3months for a year with no break and 1year and a half later she was diagnose with pulmonary hypertension and she never had a history of problem before taking this pill she played basketball for her school and passed out playing one night so i stop her from playing basketball and that was the start of my nightmare with this disease i alway read u got to be 16 years old and u can only take it for 3 months out of the year and that's for ad
5 always worked best for me. With them being a tablet you can also break them in half and only take half at a time. But even with the 37.5 the longer you take them the less effective they are. You may need to stop taking them for a couple of weeks and then go on the 37.5. I wouldn't take two of the 30mg, that could be dangerous.
take warm baths, vitamins, and cave up in your room. And, don't think you can recreationally use them in the future b/c you'll just get sucked back in... Happened to us a bunch of times!!! Suggest NOT getting any Tylenol PM, it does something funny to your hands and/or feet, makes them itch.... Good Luck!!!
I have been on the shots for six weeks and have two more weeks before I have to go off the shots for 3 weeks. I am going to try to get as close to 170 as I can in these last 2 weeks. I can do another round of the shots after the 3 weeks, but I am not sure If I will be able to afford it.
Where are you all going to the Dr that you pay so much for your pills??? My Dr in NC was $90 for the appt, 30 phentermine 37.5, and 4 hcg shots. The only reason I don't go to him now is he is 2.5 hrs away! I can find Drs close to home for the phentermine, but not the hcg. I am going to try just the phen and see if it works. Keeping my fingers crossed!
MedHelp Health Answers